# SDR ASAA2019062869839

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 15,676 hours, 5,166 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES, EXTINGUISHED ON RECALL. GROUNDED - YES. RAN BITE PROCEDURE PER FIM 21-62 TASK 801. NO FAULTS NOTED AT THIS TIME. RAN APU FOR 30 MINUTES WITH PACKS ON. RAN BITE PROCEDURE AGAIN PER FIM 21-62 TASK 801. NO FAULT NOTED AT THIS TIME. OPS CHECK GOOD.
